Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feet itching, skin peeled of, shiny, stings on touching. What is it and how to heal?

I itched my foot and then the skin kind peeled of like when you have sunburn , but not in sheets. Now it is shiny and stings when the smallest thing touches it. This happened once before and when it healed it turned a darker skin tone. When you touch the healed scar you can feel and indent from the layer of skin that got scratched off. I want to know what this is and how do I help heal it
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed lichenificaltion and dermatitis problem over the affected area. You can apply a calamine lotion with cortisone cream over the affected area. It will be better for you to take a good suggestion from a dermatologist. You can take benadryl for itching part. You may need oral steroid along with topical steroid cream to completely cure the problem.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor